# SDR AWXA200500751

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,753 hours, 23,245 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK, FOUND R2 DOOR SLIDE CABLE LOOSE.  MAINTENANCE REMOVED AND REPLACED R2 DOOR SLIDE IAW AMERICA WEST AIRLINES TASK CARD R1C25304.
